Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, wheezing and fatigue. Prescribed Keflex, Mucin, Tylenol. Can you help?

I have been sick since November 5th. Started with fever of 102, wheezing . Medstop said it was bronchiti, test for flu was negative, prescribed levaquin for 7 days, mucin ex, Tylenol alternated with Motrin for fever. 2-3 days after finishing the 7 days of antibiotic, the fever came back with extreme fatigue. 2nd trip to MedStop, they did a chest x-ray and found pneumonia in the lower right lobe. They prescribed doxycycline for seven days, prednisone and inhaler. Still feeling very very tired after about 5 days, so I went to my normal doctor and she changed the antibiotic to Keflex for 14 days, and another course of prednisone. Finished all of this meds, taking mucin ex throughout.. Three days after finishing Keflex, the fever and fatigue are back. I m afraid I will never get well. Can you help?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM
It is more than 1 month you are having fever and cough but even if it is Pneumonia it should have resolved, what is the cause of no response to treatment?
Such patients are said to be having PUO that is fever of unknown origin? you should possily get hospitalized and investigated for some Atypical infection or Malignancy and some rare causes like connective tissue disorder or auti immune disorders.
I know it also depends in which part of globe you are, It is also important to know Immunity status of patient.
If it is infection in lung causative organism should be defined if possible, Atypical organisms like Tuberculosis and Fungus are the culprit many times.
Please be hopeful ,I am sure if further investigations give clue to the cause and once cause is detected it can be treated properly.
Take care
Good Luck
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor